# SDR UPS03440768

- Difficulty date: May 10, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 70,081 hours, 16,930 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C,  FX - STA 1480 PRESSURE BULKHEAD LEFT O/B LOWER WEB FOUND CRACKED AT LBL 90 TO LBL 92 HI-LOK AREA.  FX STA 1480 PRESSURE BULKHEAD LEFT O/B LOWER WEB REPAIRED AS PER SRM 51-40-02 FIG 1 JUST AT LBL 90 TO LBL 92.
